MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4166/kjg.2019.73.6.360

Медицинская библиотека · The Korean journal of gastroenterology = Taehan Sohwagi Hakhoe chi · 2019

[Drug Induced Liver Injury by Prophylactic Administration of Albendazole].

Moon Sang Yi, Baek Yang Hyun, Lee Sung Wook

Клинический случайСтатьяПеревод в очереди

Аннотация

Albendazole is used as a typical antiparasitic agent worldwide. The side effects of albendazole may include nausea, vomiting, abdominal pain, dizziness, headache, alopecia, and increased liver enzymes. Mild elevation of the liver enzyme has been reported in more than 10% of cases, but drug induced liver injury was reported to be very rare. A 30-year-old woman visited the Dong-A University Hospital with anorexia, nausea, jaundice, and elevated liver enzyme. For diagnosis, other acute hepatitis etiologies were excluded, but the prophylactic administration of albendazole was verified. This paper introduces a case of drug-induced liver injury through the prophylactic administration of albendazole. Physicians should be aware of severe liver injury as one of the side effects of albendazole.

Для цитирования: Moon Sang Yi, Baek Yang Hyun, Lee Sung Wook. [Drug Induced Liver Injury by Prophylactic Administration of Albendazole].. The Korean journal of gastroenterology = Taehan Sohwagi Hakhoe chi. 2019. DOI: 10.4166/kjg.2019.73.6.360.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.